# SDR FDEA201006141995

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5361060720793
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPT FR 15A TO FR 17,STR 44 RT HAS CORROSION ALONG VERT LEG AND BASE.  REMOVED LEVEL 1 CORROSION.  R & R 2 EA FITTINGS TO FRAME ATTACHMENT AT FR 15A AND FR 17, STR 44RT IAW SRM 51-40-21.  FITTING P/N'S A5361060720793 AND A5361060720501.
